# SDR MASA200500409

- Difficulty date: May 26, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 21,986 hours, 15,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED  PASSENGER DOOR WILL NOT OPEN (REPEAT).  AIRCRAFT FERRIED AND MAINTENANCE RE-RIGGED DOOR.
